Hope you don't mind but I have responded to your post below about prosthesis on the "Recovering From Treatment thread, Hurrah Prosthetics Nurse" Post.
Best Wishes Evie
Chick 🐣 x
Aww, thank you for your lovely words, so kind of you. My words to you are very true and deserved.
I have just moved house so yes haven’t been on here as much recently. Good to have you back, but I agree it’s good to take a break from time to time.
I need to research some non sweaty prosthesis, the one I have is heavy and make me so hot. I know you’ve recently been to the clinic, is there a different type? I seem to think Amoena was advertising a lighter non sweaty one. I’m glad you had such a good experience recently.
Hugs, Evie xxx
Hello lovely Evie,
Thank you for your kind message below - not sure it is fully deserved. Yes I had a little Forum Summer Break - good to have one now and again. I thought you had taken a little Sabbatical too. You are always so empathetic and supportive in your responses to people Evie. Hope you are in a good place and all is well in your world.
Best Wishes as always,
Chick 🐥 x
Thanks for posting a really helpful and thought provoking message. I saw some others of yours today. Good to hear from you again - I hadn't seen you on here recently, unless you have been on other threads I might have missed.
To anyone else reading - Chick always has interesting and sensible advice, so definitely worth a read and a think.
In summary, the point of this Post is that sometimes it may not be the Anastrazole or other anti oestrogen therapy that is the main issue .
I have been taking Anastrazole for about two years. Side effects have in the main been manageable. I have often said in other Posts that the last straw will be if my hair starts falling out on a grand scale. I am also on Zometa infusions (one more due out of six) and have used a preventer and reliever inhaler.
I have taken Anasty like a "good girl", never missed a dose but did accidently take 2 on the same day one time. When I started I took it in the morning, but feel it impacts on my breathing capacity so preferred night time. However taking at night seem to cause intolerable night cramps and body cramps during the day. However, I noted that taking my own calcium with added magnesium rather than the prescribed calcium d3 reduced this. In the midst of all this, was a relatively long period of time with excruciating 24/7 herniated disc pain that was eventually relieved with 2 X-ray guided injections after what seemed like an age. I hope it lasts.
It all seems never ending at times. You get rid of one issue just to be hit with something else. In order to try and get breathing capacity back to pre BC level, I tried the Prevented inhaler again. I also started taking the prescribed calcium and d3 tabs dosage rather than my own as I thought I should be a good girl and do as I was told. OMG I can only describe the pain as verging on suicidal and the resultant sleep deprivation was no joke. These were not normal cramps that could be relieved with movement or stretching. Stretching made it worse and I would be lucky if I could walk at all. I stopped the inhaler, the cramps stopped for a week and then restarted. I stopped the calcium d3 (oncology agreed as my calcium blood levels were just going into the high category). The cramps stopped. I gave it a couple of weeks and tried the inhaler and repeated this. The excruitiating cramps returned both times and faded after a few days of non use. At the current time, I have binned the preventer inhaler and take one of my own supply of calcium with magnesium tabs plus a vit d tab in the evening. Things have settled well with this regime.
It would have been easy to just blame the Anasty or stop taking it based on the experiences. The strange thing is that the reliever inhaler I use should be causing the cramps not the preventer one and yet this renders me disabled now. Zometa can cause muscle pain but if this was the main issue then I assume it would be happening irrespective of inhaler use. The prescribed calcium d3 tabs at the prescribed dose seem too much. When I had blood levels checked previously when taking less supplements than prescribed, they were always in the healthy range so should have just stuck with that. Anyway, sometimes I suppose you just have to experiment yourself and find your own resolutions. I think it can be difficult to ascertain what is interacting and causing what effect at times.
Best wishes to all,
Chick x 🐣